# SDR ASOA201001842

- Difficulty date: November 29, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 19,994 hours, 13,729 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop
- Condition: Out Of Adjust
- Location: Lt Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT FAILED FUNCTIONAL TEST.  ADJUSTED STOPS IAW AMM 52-21-002-820-801.  REQUIRED FUNCTIONAL TEST CARRIED OUT IAW AMM 52-21-00-720-801.  FOUND TO BE SATISFACTORY.
